MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. SJM REGENT HEART VALVE W/FLEX CUFF; HEART-VALVE, MECHANICAL

ST. JUDE MEDICAL, INC. SJM REGENT HEART VALVE W/FLEX CUFF; HEART-VALVE, MECHANICAL
Model Number 25AGFN-756
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/05/2019
Type of Reportable Event Serious Injury
Event or Problem Description
On an unknown date, a 25mm regent valve was implanted.On (b)(6) 2019, the valve was explanted due to improper leaflet function.Additional information has been requested.
 
Additional Manufacturer Narrative
The reported event of "improper leaflet function" could not be confirmed.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications at the time of commercialization.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
On an unknown date, a 25mm regent valve was implanted.On (b)(6) 2019, the valve was explanted due to improper leaflet function.No additional information has been provided.

Brand Name
SJM REGENT HEART VALVE W/FLEX CUFF
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
177 east county road b
st. paul MN 55117
MDR Report Key8569289
Report Number3007113487-2019-00011
Device Sequence Number11159774
Product Code LWQ
UDI-Device Identifier05414734006262
UDI-Public05414734006262
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/27/2020
Device Model Number25AGFN-756
Device Catalogue Number25AGFN-756
Device Lot Number5068492
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/05/2019
Supplement Date Received by Manufacturer07/31/2019
Initial Report FDA Received Date05/01/2019
Supplement Report FDA Received Date07/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;